# SDR MASA200300424

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 4,297 hours, 3,979 cycles
- Engine: Rroyce DART*
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: P2070009120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH NR 2828.  FWD EMERGENCY FLASHLIGHT MOUNT BROKEN.  MECHANIC REPLACED MOUNT. OP CHECKS GOOD.
